Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Mirena and no periods

I've stopped getting my period (last one was Oct 1).  I've had cramps and PMS the last week and I've also noticed increased discharge (white) and a strong odor (not fishy, just strong).  If you no longer get your period, do you notice this too?  If it doesn't go away in the next couple of days, I'm going to call my doctor, but I thought maybe this was normal.

 

Re: Mirena and no periods

  • I've had Mirena since 4/08 and I think my periods are finally starting to go away.  But no, I haven't experienced that.  If you're having those symptoms I would get it checked out to rule out a yeast infection or bacterial vaginosis.

  • I had/have that same funky discharge also. It is one of the many reasons I am getting mine removed. I used to get bacterial vaginosis for no reason when I was on BCP and I thought it was one of those but it was not. Mine comes and goes but is usually stronger after sex. I hope it stops for you!
  • I've had my Mirena since 06/07 and I have the same symptoms.

    Each month I do some form of PMS (no bloating, just moody) and then dont actually have a period. My Dr. said this was totally normal.

    As for the discharge, if its a once in a blue moon thing, I wouldnt worry. If its?persistent, see your MD like all the PPs recommended.?

Sign In or Register to comment.
Choose Another Board
Search Boards